# SDR AWXA200201123

- Difficulty date: November 15, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 11,719 hours, 4,618 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 0179 - ON TAKEOFF ROLL AT LAS EN ROUTE FOR MEX AFTER 80 KTS RECEIVED AUTO CALLOUT  "RETARD" ABORTED TAKEOFF. NO MESSAGES WERE NOTED; AUTOMATIC FLIGHT SYSTEM (AFS) INDICATED FMGC NR1 FAIL, RESET FMGC NR 1 AND PERFORMED AFS TEST, TEST WAS GOOD.
